MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND EVO; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND EVO; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number ELCTRNC VENOUS OCCLDR UNIT
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11.Livanova field service engineer was dispatched to customer facility, inspected the device and confirmed that a calibration error message has been displayed.Repair is requested at manufacturing site.
 
Event or Problem Description
Livanova deutschland received a report of an electronic venous occluder (evo) which did not function properly and an error message has been displayed.The event occurred during procedure.There was no patient injury.
 
Additional Manufacturer Narrative
H11: the evo clamp was returned to the livanova manufacturing site for repair.The device was cleaned and disinfected, pin point and mechanical calibration were carried out.Functional tests were performed and passed successfully, the unit was put back into service.The involved evo clamp was manufactured in 2024 and, according to the complaints database review, no further similar incidents have been reported in the past.Complaints database statistical analysis did not reveal any concerning trend related to reported failure mode.Based on the investigation findings, and considering that no hardware component was replaced, the most likely root cause of the event is a calibration drift in the force required to close the clamp that developed over time.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
EVO
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23666201
Report Number9611109-2025-90559
Device Sequence Number8927405
Product Code DWF
UDI-Device Identifier04033817900504
UDI-Public(01)04033817900504(11)240424
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082344
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberELCTRNC VENOUS OCCLDR UNIT
Device Catalogue Number12-80-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date11/27/2025
Supplement Report FDA Received Date03/25/2026
Date Device Manufactured04/24/2024
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown